what does it mean?

General Topics

Moderators: JohnV, Arron, garym

what does it mean?

Postby Pole on November 13th, 2003, 7:59 am

Hello folks

For those who don't know my story - I've been twitching a lot for over 7 months. I wtitch all over - from feet to face. Clean neuro exams and emg.

One of my hot spot was left eyelid (it used to twitch all day, almost every second, day after day for weeks).

3 weeks ago I started to take magnessium+potassium (in one pill). It helped ONLY for my eyelid. It doesn't twitch for over 2 weeks and I can't induce twitching by blinking hard (it was usually very easy).

The rest of my twitching still exists and I can't see any decreasing (and sometimes I see increasing, but I can be wrong).

Have you any idea why it helped only for eyelid twitching and what does it mean????????

regards
Marcin
User avatar
Pole
Hero
Hero
 
Posts: 472
Joined: June 12th, 2003, 12:56 am
Location: Warsaw, Poland

Postby Nole on November 14th, 2003, 6:39 pm

I have feeling that the twitch just decided to stop, I had an eyelid twitch for 3 months when this all started and then one day it just stopped and hasnt return since and that was almost 2 years ago, who the hell knows, be glad it is gone!
NOLE
Nole
Selfless giver of time
Selfless giver of time
 
Posts: 218
Joined: September 2nd, 2002, 6:15 pm
Location: Northwest NJ

Postby Pole on November 17th, 2003, 5:29 am

So you think it has nothing to do with my new (and first) pills? I hope it is an effect of magnessium but wonder why it works only for eyelid. Maybe other twitching areas are harder to "cure" and I must wait?

Anyway, I will be taking these pills at least for 3 months (now is almost 1 month) and see what will happen.

regards
Marcin
User avatar
Pole
Hero
Hero
 
Posts: 472
Joined: June 12th, 2003, 12:56 am
Location: Warsaw, Poland

Postby Nole on November 17th, 2003, 10:00 pm

Cant hurt to keep taking them, they may be helping?? It is very hard to figure out if its the pills that helped the eye twitch or it just decided to stop. Either way, I would continue to take them if they make you feel better and you feel that symptoms are improving, be happy that they are improving, with time the bfs gets better, at least for me it has, I barely twitch anymore. Good luck to ya.
NOLE
Nole
Selfless giver of time
Selfless giver of time
 
Posts: 218
Joined: September 2nd, 2002, 6:15 pm
Location: Northwest NJ

Sponsor

Sponsor
 


Return to General Topics

Who is online

Users browsing this forum: No registered users and 5 guests